Show simple item record

dc.contributor.authorHeidarkhani, Shapour ( Orcid Icon 0000-0002-7908-8388 )
dc.contributor.authorGharehgazlouei, Fariba ( )
dc.contributor.authorImbesi, Maurizio ( Orcid Icon 0000-0002-1128-5203 )
dc.date.accessioned2021-10-08T20:04:11Z
dc.date.available2021-10-08T20:04:11Z
dc.date.issued2020-11-23
dc.identifier.citationHeidarkhani, S., Gharehgazlouei, F., & Imbesi, M. (2020). Existence and multiplicity of homoclinic solutions for a difference equation. Electronic Journal of Differential Equations, 2020(115), pp. 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14626
dc.description.abstractThe aim of this article is to obtain homoclinic solutions for a discrete problem involving p-Laplacian. We prove the existence of at least one, two and three solutions for the problem. Our approach is based on variational methods.en_US
dc.formatText
dc.format.extent12 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2020, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectDifference equationsen_US
dc.subjectDiscrete p-Laplacianen_US
dc.subjectVariational methodsen_US
dc.titleExistence and multiplicity of homoclinic solutions for a difference equationen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record